I’ve got candida, seemingly yeast infection in urinary tract?

I have got burning pain in my scrotum – I’m taking ampitritpyline for this – 20mg per night

I’ve got candida, seemingly yeast infection in urinary tract. Doctor has prescribed me 10 day course 50 mg per day Diflican – on 5th day, but the burning is getting worse. I’m scared – should I stop the Diflucan?

Age: 66
Male
Medications: Amitriptyline 20mg per day/diflucan 50 mg per day
General Information: Symptom are burning feelings on scrotum, very unpleasant

And hot and burning urination ā€“ stream’s ok

I just want an opinion on whether I should continue to take the Diflucan, I feel it’s making the scrotum issue worse.

I have got a bad allergy to broad spectrum anti-biotics, does this mean I should avoid anti-fungal antibiotics too?

I’m really down and scared, ‘ve had this for 3 months now

advertisement:

1
Doctor Answers And General Comments : (both members and visitors can post)

avatar
1 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
1 Comment authors
Dr. Deepak Patel Recent comment authors
  Subscribe  
Notify of
Dr. Deepak Patel
Member
Dr. Deepak Patel

Hello. After 5 days Diflucan should have reduced the symptoms. So this may not be due to a fungal infection. It is more likely bacterial. May also be related to scrotum pain. I recommend speaking to your Doctor. Also getting tested for STDs may be a good idea. Stopping a treatment midway is not a good idea unless side effects are serious.Regards